BibTeX record journals/ijsnet/MaYM06

download as .bib file

@article{DBLP:journals/ijsnet/MaYM06,
  author    = {Ming Ma and
               Yuanyuan Yang and
               Chi Ma},
  title     = {Single-path flooding chain routing in mobile wireless networks},
  journal   = {IJSNet},
  volume    = {1},
  number    = {1/2},
  pages     = {11--19},
  year      = {2006},
  url       = {http://dx.doi.org/10.1504/IJSNET.2006.010830},
  doi       = {10.1504/IJSNET.2006.010830},
  timestamp = {Wed, 09 Jan 2008 11:55:15 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijsnet/MaYM06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}